| Model Number |
8900-0223-01 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Justification for no udi, this device has a udi; some information was not provided and is unknown; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), a spark was seen coming from the electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that based on the complaint description, the cpr puck shifting beneath the edge of the defibrillator pad could explain the observed poor coupling.The pads passed functional testing.Based on the log review, the claim will be closed as poor coupling.No trend identified against similar reports.